MAUDE Adverse Event Report: W&H DENTALWERK BUERMOOS GMBH FORZA PRO 1:5 FG; CONTRA-ANGLE HAND PIECE

W&H DENTALWERK BUERMOOS GMBH FORZA PRO 1:5 FG; CONTRA-ANGLE HAND PIECE
Catalog Number 5029811U0 (BRASSELER)
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At the beginning of a crown and bridge prep on tooth #29 the patient was burned inside the mouth.They were given local anesthetic, pain medicine and antibiotics.
 
Additional Manufacturer Narrative
The investigation revealed that there is no defect and that the handpiece is in good condition.The overheating could not be reproduced during the analysis.
 
Event or Problem Description

Brand Name
FORZA PRO 1:5 FG
Common Device Name
CONTRA-ANGLE HAND PIECE
Manufacturer (Section D)
W&H DENTALWERK BUERMOOS GMBH
ignaz-glaser strasse 53
buermoos, 5111
AU  5111
Manufacturer (Section G)
W&H DENTALWERK BUERMOOS GMBH
ignaz-glaser strasse 53
buermoos, 5111
AS   5111
Manufacturer Contact
gerhard weidler
ignaz-glaser strasse 53
buermoos, 5111
AU   5111
MDR Report Key23334283
Report Number3003755849-2025-00006
Device Sequence Number9937518
Product Code EFB
UDI-Device Identifier00887919941972
UDI-Public00887919941972
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K162926
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5029811U0 (BRASSELER)
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexMale